# SDR ASAA2022072339190

- Difficulty date: July 23, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N459AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36352
- Aircraft time: 31,209 hours, 9,850 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shroud
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 ABRADABLE SHROUD HAS NUMEROUS IMPACTED AREAS OUT OF LIMITS REF B737-900 AMM SUB TASK 72-24-02-210-001-F00 F.(C)1)D). GROUNDED - YES. APPLIED FILLER TO OUT OF LIMIT AREAS REF B737-900 AMM 72-24-02-200-802-FOO THRU STEP FC 14. BLEND NECESSARY AFTER CURE.PERFORMED BLENDS ON REPAIRED AREAS REF AMM 72-24-02-200-802-F00.
